# SDR SWAA2025020489897

- Difficulty date: January 26, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 9,093 hours, 4,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521UB HAS EDGE DAMAGE & DELAMINATION OF EDGE REINFORCING STRIPS (MARKED) <[01]. CORRECTIVE ACTION ACCOMPLISHED ON N/R# TTG8Q00YBXFZ.
